Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 37, Issue 6 - Nov 2000
Volume 37, Issue 5 - Sep 2000
Volume 37, Issue 4 - Jul 2000
Volume 37, Issue 3 - May 2000
Volume 37, Issue 2 - Mar 2000
Volume 37, Issue 1 - Jan 2000
Selecting the target year
NORMALIZING MAPPINGS OF AN ANALYTIC GENERIC CR MANIFOLD WITH ZERO LEVI FORM
Park, Won-K. ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 503~519
It is well-known that an analytic generic CR submainfold M of codimension m in Cn+m is locally transformed by a biholomorphic mapping to a plane Cn
Rm ⊂ Cn
Cm whenever the Levi form L on M vanishes identically. We obtain such a normalizing biholomorphic mapping of M in terms of the defining function of M. Then it is verified without Frobenius theorem that M is locally foliated into complex manifolds of dimension n.
COMPUTATION OF NUMERICAL INVARIANTS col(-), row(-) FOR A RING k[
Lee, Ki-Suk ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 521~530
We find the values of numerical invariants col(R) and row (R) for R=k[te, te+1, t(e-1)e-1] where k is a field and e
4. We also show that col(R) = crs (R) and row (R) = drs(R), but they are strictly less than the reduction number of R plus 1.
ON THE MAXIMAL OPERATORS GENERATED BY QUASIRADIAL FOURIER MULTIPLIERS AND ITS APPLICATIONS TO P.D.E.'S
Kim, Yong-Cheol ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 531~544
PLANCHEREL AND PALEY-WIENER THEOREMS FOR AN INDEX INTEGRAL TRANSFORM
Kim, Vu--Tuan ; Ali Ismail ; Megumi Saigo ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 545~563
An integral transform with the Bessel function Jv(z) in the kernel is considered. The transform is relatd to a singular Sturm-Liouville problem on a half line. This relation yields a Plancherel's theorem for the transform. A Paley-Wiener-type theorem for the transform is also derived.
REGULARITY OF NONLINEAR VECTOR VALUED VARIATIONAL INEQUALITIES
Kim, Do-Wan ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 565~577
We consider regularity questions arising in the degenerate elliptic vector valued variational inequalities -div(｜▽u｜p-2∇u)
b(x, u, ∇u) with p
). It is a generalization of the scalar valued inequalities, i.e., the obstacle problem. We obtain the C1,
loc regularity for the solution u under a controllable growth condition of b(x, u, ∇u).
VARIATIONAL PRINCIPLE FOR QUANTUM UNBOUNDED SPIN SYSTEMS
Choi, S.D. ; Jo, S.G. ; Kim, H.I. ; Lee, H.H. ; Yoo, H.J. ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 579~592
We study the variational principle for quantum unbounded spin systems interacting via superstable and regular interactions. We show that the (weak) KMS state constructed via the thermodynamic limit of finite volume Green's functions satisfies the Gibbs variational equality.
STABILITY AND CONSTRAINED CONTROLLABILITY OF LINEAR CONTROL SYSTEMS IN BANACH SPACES
Phat, Vu-Ngoc ; Park, Jong-Yeoul ; Jung, Il-Hyo ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 593~611
For linear time-varying control systems with constrained control described by both differential and discrete-time equations in Banach spaces was give necessary and sufficient conditions for exact global null-controllability. We then show that for such systems, complete stabilizability implies exact null-controllability.
WEIGHTED ORLICZ SPACE INTEGRAL INEQUALITIES FOR POTENTIAL MAXIMAL OPERATORS
Kim, Yong-Mal ; Yoo, Yoon-Jae ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 613~624
We characterize a condition for M to be of weak type (
2) in terms of Orlicz norms.
NECESSARY AND SUFFICIENT OPTIMALITY CONDITIONS FOR CONTROL SYSTEMS DESCRIBED BY INTEGRAL EQUATIONS WITH DELAY
Elangar, Gamal-N. ; Mohammad a Kazemi ; Kim, Hoon-Joo ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 625~643
In this paper we formulate an optimal control problem governed by time-delay Volterra integral equations; the problem includes control constraints as well as terminal equality and inequality constraints on the terminal state variables. First, using a special type of state and control variations, we represent a relatively simple and self-contained method for deriving new necessary conditions in the form of Pontryagin minimum principle. We show that these results immediately yield classical Pontryagin necessary conditions for control processes governed by ordinary differential equations (with or without delay). Next, imposing suitable convexity conditions on the functions involved, we derive Mangasarian-type and Arrow-type sufficient optimality conditions.
EQUIARIANT K-GROUPS OF SPHERES WITH INVOLUTIONS
Cho, Jin-Hwan ; Mikiya Masuda ;
Journal of the Korean Mathematical Society, volume 37, issue 4, 2000, Pages 645~655
We calculate the R(G)-algebra structure on the reduced equivariant K-groups of two-dimensional spheres on which a compact Lie group G acts as a reflection. In particular, the reduced equivariant K-groups are trivial if G is abelian, which shows that the previous Y. Yang's calculation in  is incorrect.